# SDR UALA2012080604175

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB SKIN AT HSBL 229 ABOVE THE REAR SPAR HAS CORROSION OUT OF SRM LIMITS.   ACCOMPLISHED A PERMANENT REPAIR.
